# SDR DL72S000676

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 63,405 hours, 48,537 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rudder
- Component: Pca, 591005017
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER LOAD LIMITER FOLLOWING MEL PROCEDURES WHEN REENGAGED SYSTEM A RUDDER BEFORE FLAP EXTENSION RECEIVED UNCOMMANDED LOWER RUDDER YAW 1 INDICE RT SYS A RUDDER THEN TURNED OFF AGAIN.  STBY ON AND LOWER RUDDER RETURNED TO NORMAL.  CENTERED POSITION.  LANDING MADE WITH SYSTEM A OFF STBY ON.  REPLACED RUDDER A SYS PCA.  RUDDER LOAD LIMITER ON MCO PER MEL.
